# SDR HNAA2014101700290

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 52,251 hours, 59,243 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: M15853505
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR PAINTS WEATHER THAT IS NOT PRESENT.  R & R WEATHER RADAR TRANSCEIVER IAW MM 34-41-04 AND BULLETIN 34-18 AND RADAR INDICATOR IAW MM 34-02-02.  OPS CHECKED GOOD.
